# SDR AALA202312189043

- Difficulty date: November 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A320*
- Aircraft serial: 7079
- Aircraft time: 21,589 hours, 8,529 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3323
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 41,106 hours, 24,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK DURING CRUISE/ DECENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT FOR AALA202311169043: MAINTENNACE FOUND THE APU ACCESSORY DRIVE PAD SEAL LEAKING AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
